# SDR 96ZZZM906

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 501 - DURING CRUISE EMERGENCY EGRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 5822-2, OPERATIONAL CHECK NORMAL.  (M)
